Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the relation between positive definite functions and generalized Toeplitz kernels


Author: J. Friedrich
Journal: Proc. Amer. Math. Soc. 120 (1994), 727-730
MSC: Primary 42A82; Secondary 47A57, 47B35
DOI: https://doi.org/10.1090/S0002-9939-1994-1209422-X
MathSciNet review: 1209422
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that extension problems for generalized Toeplitz kernels may be completely reduced to extension problems for positive definite functions, where the solution is well known. These considerations in particular imply that generalized Toeplitz kernels may be represented as Fourier transforms of positive operator-valued measures.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A82, 47A57, 47B35

Retrieve articles in all journals with MSC: 42A82, 47A57, 47B35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1209422-X
Article copyright: © Copyright 1994 American Mathematical Society